# SDR ASAA2023070843950

- Difficulty date: July 8, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 55,425 hours, 16,490 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Packing
- Part number: M832481226
- Condition: Broken
- Location: #1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LH ENG OIL FILL CAP O-RING BROKEN. GROUNDED - YES. REPLACED LH ENG OIL FILL CAP O-RING REF AMM 79-11-01.NO OTHER DEFECTS NOTED.
